White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Odd hole recognition in graphs of bounded clique size

Conforti, M, Cornuejols, G, Liu, X, Vuskovic, K and Zambelli, G (2006) Odd hole recognition in graphs of bounded clique size. SIAM Journal on Discrete Mathematics, 20 (1). 42 - 48 (7). ISSN 0895-4801

Available under licence : See the attached licence file.

Download (117Kb)


In a graph G, an odd hole is an induced odd cycle of length at least 5. A clique of G is a set of pairwise adjacent vertices. In this paper we consider the class ${\cal C}_k$ of graphs whose cliques have a size bounded by a constant k. Given a graph G in ${\cal C}_k$, we show how to recognize in polynomial time whether G contains an odd hole.

Item Type: Article
Copyright, Publisher and Additional Information: © 2006, Society for Industrial & Applied Mathematics. This is an author produced version of a paper published in SIAM Journal on Discrete Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Jun 2012 15:14
Last Modified: 02 Jul 2014 06:29
Published Version: http://dx.doi.org/10.1137/S089548010444540X
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Identification Number: 10.1137/S089548010444540X
URI: http://eprints.whiterose.ac.uk/id/eprint/74354

Actions (repository staff only: login required)